The Michigan Mathematical Journal

Admissible limits of $M$-subharmonic functions.

J. A. Cima and C. S. Stanton

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 32, Issue 2 (1985), 211-220.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003188

Digital Object Identifier
doi:10.1307/mmj/1029003188

Mathematical Reviews number (MathSciNet)
MR783575

Zentralblatt MATH identifier
0579.31003

Subjects
Primary: 31C05: Harmonic, subharmonic, superharmonic functions

Citation

Cima, J. A.; Stanton, C. S. Admissible limits of $M$-subharmonic functions. Michigan Math. J. 32 (1985), no. 2, 211--220. doi:10.1307/mmj/1029003188. https://projecteuclid.org/euclid.mmj/1029003188


Export citation